# SDR JJBA20141205003

- Difficulty date: December 5, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 33,120 hours, 45,454 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMER LIGHT STRIP ON FLOOR AT SEAT 2C, D INOPERATIVE.  FOUND BROKEN WIRE ON FWD PS2, SECURED.
